# SDR QXEA2016071800456

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 35,530 hours, 37,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide Block
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY HEAVY ON OPEN AND CLOSE OPERATION.   FOUND THE SLIDE BLOCK ASSY BROKEN.  REMOVED AND REPLACED THE SLIDE BLOCK ASSY , GAS SPRINGS AND GAS SPRING CABLE IAW AMM TASKS 52-11-16-000-801 AND 52-11-16-400-801.  CHECKED GOOD. NO ADJUSTMENTS MADE.
